Proceedings of the Japan Academy, Series A, Mathematical Sciences

Double coverings of $\mathbf{P}^2 $

Hisao Yoshihara

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 66, Number 8 (1990), 233-236.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14J10: Families, moduli, classification: algebraic theory
Secondary: 14J17: Singularities [See also 14B05, 14E15]


Yoshihara, Hisao. Double coverings of $\mathbf{P}^2 $. Proc. Japan Acad. Ser. A Math. Sci. 66 (1990), no. 8, 233--236. doi:10.3792/pjaa.66.233.

Export citation


  • [1] W. Barth, C. Peters and A. Van de Ven: Compact Complex Surfaces. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge Band 4, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo (1984).
  • [2] T. Matsuoka and F. Sakai: The degree of rational cuspidal curves. Math. Ann., 285, 233-247 (1989).
  • [3] Y. Miyaoka: On the Mumford-Ramanujam vanishing theorem on a surface. Journees de Geometrie Algebrique d'Angers. Sijthoff and Noordhoff, Alphen aan den Rijn, pp. 239-247 (1980).
  • [4] H. Yoshihara: Plane curves whose singular points are cusps and triple coverings of P2. Manuscripta Math., 64, 169-187 (1989).
  • [5] 0. Zariski: Algebrais Surfaces. 2nd supplemented edition. Ergebnisse der Mathematik und ihrer Grenzgebiete. Band 61, Springer-Verlag, Berlin, Heidelberg, New York (1971).